Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

UTI post taking plan B, no improvement with medicines, have yellow chunk in urine. Should I be worried?

Hello, I took Plan B a little over a week ago and experienced symptoms for a UTI .. I went to an urgent care and got antibiotics but its been a week since and I have no change.. In fact it feels worse. They gave me new antibiotics but now I have a new symptom.. I just noticed a yellow chunk in my urine. Should I be worried? I can be fine all day besides some back pain , but as soon as I urinate it will burn for about an hour or more
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you. the discoloration of urine may be due to side effect of drug you taken. burning sensation during micturition is a typical symptom of UTI. you have to do routine examination & C/S of urine. according to report you have to take antibiotic. take plenty of water.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor